# SDR SWAA2023031399935

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.700 INCH. APPROX. 2023-112752<[01] TOOL USED: CALIPER; PN: 500-752-20; SN: B20317422; DUE DATE: 29-AUG-23.;[02] RADIUS GAUGE; PN: 2204A3; SN: AE-408651; DUE DATE: 24-FEB-23;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 11-APR-23.;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 11-APR-23.;[05] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. RII;SEE INDIVIDUAL SIGN OFF BELOW.
